# SDR TWAA9815001

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927L
- Make and model: Doug DC-9-34
- Aircraft serial: 48123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED LANDING GEAR, NO HELP.  RETURNED TO STL.  REPLACED THE NLG RETRACT ACTUATOR.  CHECK-C 1-4-98 STL.
